MathSciNet Relay Station
MathSciNet bibliographic data
MR1614947 46G20
Plichko, Anatolij; Zagorodnyuk, Andriy On automatic continuity and three problems of The Scottish book concerning the boundedness of polynomial functionals. J. Math. Anal. Appl. 220 (1998), no. 2, 477–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement